Alert archive / Massachusetts / Wind Advisories in 2025

Wind Advisory 16, NWS Boston/Norton, MA

November 3, 20255 counties in Rhode Island; 13 counties in Massachusetts; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut

NWS Boston/Norton, MA issued this wind advisory at Nov 3, 2025, 1:31 PM EST for 5 counties in Rhode Island; 13 counties in Massachusetts; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut. It took effect at Nov 3, 2025, 10:00 PM EST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Nov 3, 2025, 1:31 PM EST (18:31 UTC)
In effect from
Nov 3, 2025, 10:00 PM EST
Expired
Nov 4, 2025, 7:00 PM EST
In force
21 hr
Issued by
NWS Boston/Norton, MA

Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Barnstable County, MA, Bristol County, MA, Dukes County, MA, Essex County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA, Worcester County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI

The radar

The Boston radar (KBOX), 26 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2025-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2025-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
880 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

762 
WWUS71 KBOX 031831
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
131 PM EST Mon Nov 3 2025

MAZ022>024-RIZ008-041215-
/O.NEW.KBOX.WI.Y.0016.251104T0300Z-251105T0000Z/
Barnstable MA-Dukes MA-Nantucket MA-Block Island RI-
Including the cities of Provincetown, Nantucket, New Shoreham,
Chatham, Vineyard Haven, and Falmouth
131 PM EST Mon Nov 3 2025

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST 
TUESDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...In Massachusetts, Barnstable MA, Dukes MA, and Nantucket 
  MA Counties. In Rhode Island, Block Island RI.

* WHEN...From 10 PM this evening to 7 PM EST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MAZ004>007-012>021-026-RIZ001>007-041215-
/O.NEW.KBOX.WI.Y.0016.251104T0900Z-251105T0000Z/
Northern Worcester MA-Central Middlesex MA-Western Essex MA-
Eastern Essex MA-Southern Worcester MA-Western Norfolk MA-
Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA-Northern
Bristol MA-Western Plymouth MA-Eastern Plymouth MA-Southern
Bristol MA-Southern Plymouth MA-Northern Middlesex MA-Northwest
Providence RI-Southeast Providence RI-Western Kent RI-Eastern
Kent RI-Bristol RI-Washington RI-Newport RI-
Including the cities of Barre, Newport, Worcester, Foxborough,
Fall River, Providence, Mattapoisett, Coventry, New Bedford,
Smithfield, Ayer, Lowell, West Warwick, Quincy, Narragansett,
Boston, Framingham, Foster, Brockton, East Greenwich, Gloucester,
Milford, Taunton, Westerly, Fitchburg, Bristol, Warwick, West
Greenwich, Cambridge, Plymouth, Lawrence, and Norwood
131 PM EST Mon Nov 3 2025

...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST TUESDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph expected.

* WHERE...Portions of central, eastern, northeastern, and 
  southeastern Massachusetts and northern and southern Rhode Island.

* WHEN...From 4 AM to 7 PM EST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Visit us at http://www.weather.gov/box

Dooley
3 follow-up statements
218 
WWUS71 KBOX 040628
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
128 AM EST Tue Nov 4 2025

MAZ002-008-009-042100-
/O.EXB.KBOX.WI.Y.0016.251104T0900Z-251104T2100Z/
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Including the cities of Chesterfield, Blandford, and Charlemont
128 AM EST Tue Nov 4 2025

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...The eastern slopes of the Berkshires.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CTZ002>004-MAZ003-010-011-050000-
/O.EXA.KBOX.WI.Y.0016.251104T0900Z-251105T0000Z/
Hartford CT-Tolland CT-Windham CT-Eastern Franklin MA-Eastern
Hampshire MA-Eastern Hampden MA-
Including the cities of Northampton, Hartford, Willimantic,
Greenfield, Union, Vernon, Orange, Amherst, Springfield, Windsor
Locks, and Putnam
128 AM EST Tue Nov 4 2025

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Northern Connecticut and eastern portions of Hampden, 
  Hampshire and Franklin Counties in Massachusetts.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MAZ022>024-RIZ008-050000-
/O.CON.KBOX.WI.Y.0016.000000T0000Z-251105T0000Z/
Barnstable MA-Dukes MA-Nantucket MA-Block Island RI-
Including the cities of Nantucket, New Shoreham, Falmouth,
Chatham, Provincetown, and Vineyard Haven
128 AM EST Tue Nov 4 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...Cape Cod, Martha's Vineyard, Nantucket and Block Island.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MAZ004>007-012>021-026-RIZ001>007-050000-
/O.CON.KBOX.WI.Y.0016.251104T0900Z-251105T0000Z/
Northern Worcester MA-Central Middlesex MA-Western Essex MA-
Eastern Essex MA-Southern Worcester MA-Western Norfolk MA-
Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA-Northern
Bristol MA-Western Plymouth MA-Eastern Plymouth MA-Southern
Bristol MA-Southern Plymouth MA-Northern Middlesex MA-Northwest
Providence RI-Southeast Providence RI-Western Kent RI-Eastern
Kent RI-Bristol RI-Washington RI-Newport RI-
Including the cities of Taunton, Newport, Lowell, Barre,
Fitchburg, Warwick, Gloucester, West Warwick, Fall River,
Foxborough, Westerly, Milford, Worcester, Lawrence, Plymouth,
Coventry, East Greenwich, Quincy, Narragansett, Boston, Brockton,
Foster, Smithfield, West Greenwich, Framingham, Bristol,
Cambridge, Ayer, Mattapoisett, New Bedford, Providence, and
Norwood
128 AM EST Tue Nov 4 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...Rhode Island and central and eastern Massachusetts.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Visit us at http://www.weather.gov/box

Loconto
935 
WWUS71 KBOX 041500
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
1000 AM EST Tue Nov 4 2025

CTZ002>004-MAZ003>007-010>021-026-RIZ001>007-050400-
/O.NEW.KBOX.HW.A.0003.251106T0300Z-251106T1300Z/
/O.CON.KBOX.WI.Y.0016.000000T0000Z-251105T0000Z/
Hartford CT-Tolland CT-Windham CT-Eastern Franklin MA-Northern
Worcester MA-Central Middlesex MA-Western Essex MA-Eastern Essex
MA-Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-Eastern
Norfolk MA-Northern Bristol MA-Western Plymouth MA-Eastern
Plymouth MA-Southern Bristol MA-Southern Plymouth MA-Northern
Middlesex MA-Northwest Providence RI-Southeast Providence RI-
Western Kent RI-Eastern Kent RI-Bristol RI-Washington RI-Newport
RI-
Including the cities of Worcester, Coventry, Newport, Windsor
Locks, Ayer, Foster, Mattapoisett, Narragansett, Barre, Taunton,
New Bedford, Bristol, Warwick, Putnam, Amherst, West Warwick,
Lawrence, Milford, Hartford, Smithfield, West Greenwich, East
Greenwich, Quincy, Northampton, Greenfield, Springfield,
Gloucester, Fitchburg, Foxborough, Fall River, Orange, Boston,
Providence, Vernon, Lowell, Norwood, Plymouth, Westerly,
Brockton, Cambridge, Willimantic, Union, and Framingham
1000 AM EST Tue Nov 4 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY 
MORNING...

* WHAT...For the Wind Advisory, northwest winds 10 to 20 mph with 
  gusts up to 45 mph. For the High Wind Watch, west winds 25 to 35 
  mph with gusts up to 65 mph possible.

* WHERE...Portions of northern Connecticut, central, eastern, 
  northeastern, southeastern, and western Massachusetts, and 
  northern and southern Rhode Island.

* WHEN...For the Wind Advisory, until 7 PM EST this evening. For the 
  High Wind Watch, from Wednesday evening through Thursday morning.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles. Gusty winds will blow around unsecured 
  objects. Tree limbs could be blown down and some power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MAZ002-008-009-050400-
/O.NEW.KBOX.HW.A.0003.251106T0300Z-251106T1300Z/
/O.CON.KBOX.WI.Y.0016.000000T0000Z-251104T2100Z/
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Including the cities of Blandford, Charlemont, and Chesterfield
1000 AM EST Tue Nov 4 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY 
MORNING...

* WHAT...For the Wind Advisory, northwest winds 15 to 20 mph with 
  gusts up to 45 mph. For the High Wind Watch, west winds 30 to 40 
  mph with gusts up to 60 mph possible.

* WHERE...Western Franklin MA, Western Hampden MA, and Western 
  Hampshire MA Counties.

* WHEN...For the Wind Advisory, until 4 PM EST this afternoon. For 
  the High Wind Watch, from Wednesday evening through Thursday 
  morning.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles. Gusty winds will blow around unsecured 
  objects. Tree limbs could be blown down and some power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

MAZ022>024-RIZ008-050400-
/O.NEW.KBOX.HW.A.0003.251106T0300Z-251106T1300Z/
/O.CON.KBOX.WI.Y.0016.000000T0000Z-251105T0000Z/
Barnstable MA-Dukes MA-Nantucket MA-Block Island RI-
Including the cities of Chatham, New Shoreham, Vineyard Haven,
Falmouth, Nantucket, and Provincetown
1000 AM EST Tue Nov 4 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY 
MORNING...

* WHAT...For the Wind Advisory, west winds 15 to 25 mph with gusts 
  up to 45 mph. For the High Wind Watch, west winds 30 to 40 mph 
  with gusts up to 70 mph possible.

* WHERE...In Massachusetts, Barnstable MA, Dukes MA, and Nantucket 
  MA Counties. In Rhode Island, Block Island RI.

* WHEN...For the Wind Advisory, until 7 PM EST this evening. For the 
  High Wind Watch, from Wednesday evening through Thursday morning.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles. Gusty winds will blow around unsecured 
  objects. Tree limbs could be blown down and some power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Visit us at http://www.weather.gov/box
414 
WWUS71 KBOX 042359
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
659 PM EST Tue Nov 4 2025

CTZ002>004-MAZ003>007-010>024-026-RIZ001>008-051300-
/O.EXP.KBOX.WI.Y.0016.000000T0000Z-251105T0000Z/
/O.CON.KBOX.HW.A.0003.251106T0300Z-251106T1300Z/
Hartford CT-Tolland CT-Windham CT-Eastern Franklin MA-Northern
Worcester MA-Central Middlesex MA-Western Essex MA-Eastern Essex
MA-Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-Eastern
Norfolk MA-Northern Bristol MA-Western Plymouth MA-Eastern
Plymouth MA-Southern Bristol MA-Southern Plymouth MA-Barnstable
MA-Dukes MA-Nantucket MA-Northern Middlesex MA-Northwest
Providence RI-Southeast Providence RI-Western Kent RI-Eastern
Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI-
Including the cities of Gloucester, Plymouth, Norwood, Cambridge,
Greenfield, Framingham, Westerly, Taunton, New Bedford, Foster,
West Greenwich, Fitchburg, Hartford, Milford, Ayer, Falmouth,
Bristol, Smithfield, Fall River, East Greenwich, Worcester,
Provincetown, Boston, Newport, Willimantic, Orange, Brockton,
Barre, Northampton, New Shoreham, Foxborough, Windsor Locks,
Narragansett, Coventry, Union, Springfield, Lowell, Amherst,
Putnam, Mattapoisett, Warwick, Providence, Quincy, Chatham,
Nantucket, Lawrence, West Warwick, Vineyard Haven, and Vernon
659 PM EST Tue Nov 4 2025

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH 
THURSDAY MORNING...
...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 65 mph possible.

* WHERE...Portions of northern Connecticut, central, eastern, 
  northeastern, southeastern, and western Massachusetts, and 
  northern and southern Rhode Island.

* WHEN...From Wednesday evening through Thursday morning.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

MAZ002-008-009-051300-
/O.CON.KBOX.HW.A.0003.251106T0300Z-251106T1300Z/
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Including the cities of Charlemont, Blandford, and Chesterfield
659 PM EST Tue Nov 4 2025

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH 
THURSDAY MORNING...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph possible.

* WHERE...Western Franklin MA, Western Hampden MA, and Western 
  Hampshire MA Counties.

* WHEN...From Wednesday evening through Thursday morning.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

Visit us at http://www.weather.gov/box

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Nov 3, 12:29 PM EST, 1 hour 2 minutes earlier.

Area forecast discussion, Nov 3, 12:29 PM EST, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1229 PM EST Mon Nov 3 2025

.SYNOPSIS...
High pressure moves offshore today. After a dry start, rain
develops during the afternoon and continues into the first half
of the night. A cold front passes through overnight, ending the
rain early Tuesday morning and bringing a period of gusty
winds. Gusty winds continue Tuesday with dry conditions. Another
series of quick moving systems move through the region late
Wednesday into Thursday, and Friday night bringing a chance for
showers and breezy winds.

&&

.NEAR TERM /THROUGH TONIGHT/...
Key Messages:

* Dry to start, showers arrive late afternoon continuing tonight.

Details...

The first part of the day will start off dry with surface high
pressure positioned offshore. Highs will range in the mid to upper
50s, slightly warmer than Sunday thanks to weak WAA. As the day goes
on, things will trend more rainy/unsettled toward the evening. A
northern stream mid-level shortwave approaches the northeast while
shortwave energy from a southern shortwave move north towards
southern New England. SW flow aloft ahead of the approaching trough
will help advect in above normal moisture with precipitable water
values rising to 0.8"-1.0". As moisture increases from the south,
clouds will increase in coverage through the day. Broad ascent
ahead of the shortwave trough will support development of
showers, especially as the trough nears closer later in the
afternoon. For timing, there is general agreement that shower
chances increase after 2 PM with the highest chances for more
widespread rain this evening. Most rain/showers will be light;
however, high-resolution model guidance does hint the potential
for some embedded brief higher rainrates. So can't rule out a
few brief downpours. Given the overall lighter rates and
progressive nature of the system, flash flooding isn't a
concern. However, leaf-clogged storm drains this time of year
may factor in and keep the risk for isolated nuisance
flooding/ponding possible.

&&

.SHORT TERM /TUESDAY/...
Key Messages:

* Showers/rain continues tonight, ending early Tue AM as cold
  front sweeps across the region. Gusty winds behind front.

* Gusty NW winds expected Tuesday.

Tonight:

A surface cold front pushes across the region by midnight,
clearing the rain and clouds early Tue morning. Rain totals
should range from at little as 0.10" to 0.50" with "higher" end
of that range more likely east of the I-95 corridor.

Strong cold air advection behind the cold front will help bring
down gusty NW winds. With 925mb winds between 30-50 kts, efficient
mixing will support gusts 25 and 35 mph are possible behind the
front. There is potential for gusts up to 40 mph for the high
terrain and coastal areas. HREF probabilities for gusts greater
than 40 mph are low-moderate for the Cape and Islands and the
higher elevations of the Berkshires and Worcester hills.
Nantucket has higher probabilities especially toward sunrise.
Probabilities for 45 mph+ are around 30%. Model soundings show
the top of the mixing layer around 45 kts, but mixing will
likely be limited to some extent since it is nighttime. With
that said, Nantucket may need a Wind Advisory, but holding off
for now as confidence is not high enough. Low temperatures
tonight should fall into the mid to upper 30s for the interior
and 40s closer to the coast.

Tuesday:

Drier air moves in with NW flow with cold air advecting into the
region post-front. 925mb winds 30-50 kts stay across the region
again with model soundings show efficient mixing in the boundary
toward the afternoon helping bring down gusty NW winds. Ensemble
guidance shows high probabilities for gusts in the 25-35 mph
range in the afternoon. There is potential for some gusts up to
40 mph, especially for the higher spots of the Berkshires/Worcester
Hills. Outer Cape and Nantucket have the better shot at more
consistent 40 mph gusts with higher respective probabilities.
Low chance for gusts to 45 mph in those areas.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Key Messages...

* Mostly dry weather, interrupted by quick shots of rain Wednesday
  night and Friday night into Saturday.

* Gusty post frontal winds on Thursday.

* Generally seasonable temperatures with highs in the 50s.

A progressive, fairly meridionally synoptic pattern continues through
the weekend with a series of high pressure/dry weather and troughs
of low pressure bringing quick shots of unsettled weather. The first
mid level trough and surface frontal system swings through late
Wednesday/Wednesday night followed by another period of dry weather
and gusty winds Thursday, much like we saw on Tuesday. High pressure
ridging then builds in Thursday night and winds calm down before yet
another trough comes through Friday night into Saturday bringing
unsettled weather and breezy winds to the forecast yet again. No big
arctic intrusions on the horizon, and high temperatures should
fluctuate between the upper 50s/low 60s ahead of the cold fronts
(Wed & Fri) and the upper 40s/low 50s behind the cold fronts (Thu
and Sun).

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Monday... High confidence in trends, moderate in timing.

VFR. SW to SSW winds 8-12 kts with a few gusts up to 20 kts.
Showers mainly after 20z. Steadiest likely along the I-95
corridor in the evening hours. Ceilings and visibilities drop to
MVFR within any areas of rain, mainly after 23z.

Monday Night... High confidence in trends, moderate in timing.

Areas of rain and embedded heavier downpours possible. Mainly
MVFR first half of the night. Rain exits by 06z. Cold front
moves through 01-06z from west to east with gusty WNW winds
behind it. Gusts 25-35 kts. Quick improvements to VFR behind
front.

Tuesday...High confidence.

VFR. Gusty. WNW winds 15-25 kts with gusts 25-35 kts, strongest
over higher terrain and coastal areas TO 40 kts.

KBOS Terminal... High confidence.

KBDL Terminal... High confidence.

Outlook /Tuesday Night through Friday/...

Tuesday: VFR. Windy with local gusts up to 30 kt.

Tuesday Night: VFR. Breezy.

Wednesday: VFR. Breezy. Slight chance RA.

Wednesday Night: Mainly VFR, with local MVFR possible. Windy
with areas of gusts up to 35 kt. Chance RA.

Thursday: VFR. Windy with gusts up to 35 kt. Slight chance RA.

Thursday Night through Friday: VFR. Breezy.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

Key Messages:

* Quiet weather Sunday, rain, gusty winds, and rough seas late
  tonight into Tuesday.

Through Tuesday Night... High confidence. Moderate on peak wind
gusts.

Increasing southwest winds this afternoon ahead our next
system. System will bring rain late afternoon into first part of
night. Gusty NW winds behind a cold front that moves through
overnight tonight with increasing likelihood of Gale Force
gusts for the outer waters.

Because of those conditions, Gale Watch will be converted to a
Gale Warning for the outer ocean waters. Some models signal
potential for gale force gusts for portions of the
coastal/near-shore waters, but confidence is not high enough,
so those will be kept SCAs for now.

Outlook /Tuesday Night through Friday/...

Tuesday: Strong winds with gusts up to 35 kt. Areas of rough
seas.

Tuesday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 30 kt. Local rough seas.

Wednesday: Low risk for Small Craft Advisory winds with gusts
up to 30 kt. Areas of seas approaching 5 ft.

Wednesday Night: Strong winds with gusts up to 40 kt. Areas of
rough seas. Chance of rain.

Thursday: Strong winds with gusts up to 40 kt. Rough seas up to
13 ft. Slight chance of rain.

Thursday Night: Low risk for Small Craft Advisory winds with
gusts up to 30 kt. Local rough seas.

Friday: Low risk for Small Craft Advisory winds with gusts up
to 30 kt. Seas locally approaching 5 ft.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory from 7 PM this evening to 1 AM EST
     Wednesday for ANZ230-236.
     Gale Warning from 7 PM this evening to 7 PM EST Tuesday for
     ANZ231>235-237-250-251-254>256.

&&

SYNOPSIS...BW/Mensch
NEAR TERM...Mensch
SHORT TERM...Mensch
LONG TERM...BW
AVIATION...BW/Dooley/Mensch
MARINE...BW/Mensch

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 6:49 AM ESTGale WarningBOX27 hr

Nearby

Wind Advisories in Massachusetts, 2025Wind Advisories in Rhode Island, 2025Wind Advisories in Connecticut, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.